# SDR SWAA2022120167395

- Difficulty date: November 2, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER CABIN FLOORBEAM, BS 540 LBL 1.  REMOVED AND REPLACED THE FLOORBEAM,  BS 540, BETWEEN BL0-LBL24.8 IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, AND DWG 143A0060.
